Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 2, Pages 154–170 (Mi aa1277)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

On cylindrical minima of integer lattices

A. A. Illarionov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences, Khabarovsk, Russia

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:2, 301–312

Bibliographic databases:

Received: 16.12.2010

Citation: A. A. Illarionov, “On cylindrical minima of integer lattices”, Algebra i Analiz, 24:2 (2012), 154–170; St. Petersburg Math. J., 24:2 (2013), 301–312

Citation in format AMSBIB
\Bibitem{Ill12}
\by A.~A.~Illarionov
\paper On cylindrical minima of integer lattices
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 2
\pages 154--170
\mathnet{http://mi.mathnet.ru/aa1277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013330}
\zmath{https://zbmath.org/?q=an:1273.11103}
\elib{https://elibrary.ru/item.asp?id=20730152}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 2
\pages 301--312
\crossref{https://doi.org/10.1090/S1061-0022-2013-01243-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331547800005}
\elib{https://elibrary.ru/item.asp?id=20431496}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873492755}


Linking options:
  • http://mi.mathnet.ru/eng/aa1277
  • http://mi.mathnet.ru/eng/aa/v24/i2/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Illarionov, “O statisticheskikh svoistvakh lokalnykh minimumov tselochislennykh reshetok”, Dalnevost. matem. zhurn., 12:2 (2012), 201–230  mathnet
    2. A. A. Illarionov, “On the average number of best approximations of linear forms”, Izv. Math., 78:2 (2014), 268–292  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:326
    Full text:59
    References:42
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021